# SDR FDEA201407091676

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC72079
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ACCESS DOOR 311AB CUT OUT UPPER SURFACE HAS WEAR MARKS.  OUT OF LIMITS IAW SRM 53-00-01 FIG 1A.  PERFORMED REPAIR BY COMPLYING WITH EA 8-5330-T0309419 DATE JUL 03, 2014.  MAJOR REPAIR.
